# SDR VNAA2009031900010

- Difficulty date: March 13, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 10,734 hours, 10,629 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NLG003700
- Condition: Failed
- Location: Nlg
- Part time: 415 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR HANDLE RETRACTION ON TAKEOFF, NO GEAR MOVED AND RECEIVED GEAR DISAGREE MASTER WARNING MSG.  RAN QRH NO LIMITATIONS EXCEEDED AND LANDING IN CLT WAS UNEVENTFUL.  MAINTENANCE INSPECTED, REMOVED, AND  REPLACED LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.  NO FURTHER DEFECTS HAVE BEEN NOTED SINCE THE FLIGHT.
